# SDR CA980309003

- Difficulty date: February 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,170 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 677ONL312014
- Condition: Bent
- Location: Te Flap
- Part time: 1,549 hours
- Component: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT BELLCRANK BOLT FOUND BENT APPROXIMATELY 3 DEGREES IN MIDDLE. RT BOLT BENT APPROXIMATELY 5 DEGREES. REPLACED.
